# SDR CALA0100633

- Difficulty date: July 5, 2001
- Submitted: July 6, 2001
- Operation: Air carrier
- Aircraft: N59302
- Make and model: Boeing 7373T0
- Aircraft serial: 23353
- Aircraft time: 50,485 hours, 25,990 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A PERMANENT REPAIR WAS INSTALLED WHERE AN INTERIM REPAIR HAD PREVIOUSLY BEEN DONE FOR 4 EACH CRACKS AT LIGHTENING HOLES IN AFT CARGO DOOR INNER SKIN. THE INTERIM REPAIR HAD BEEN PERFORMED IAW ECRA 5230-01488 AND A DIP WAS ISSUED. THE PERMANENT REPAIR WAS INSTALLED IAW ECRA 5230-01509.
